MathSciNet Relay Station
MathSciNet bibliographic data
MR848888 (87i:53094) 53C50 (53C22)
Galloway, Gregory J. Compact Lorentzian manifolds without closed nonspacelike geodesics. Proc. Amer. Math. Soc. 98 (1986), no. 1, 119–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement